×

zbMATH — the first resource for mathematics

Permanence and global attractivity of the discrete Gilpin-Ayala type population model. (English) Zbl 1127.92038
Summary: We propose a discrete Gilpin-Ayala competition model and a discrete Gilpin-Ayala type multispecies competition-predator model. For the general nonautonomous case, sufficient conditions which ensure the permanence and the global stability of the system are obtained. For the periodic case, sufficient conditions which ensure the existence of a unique globally stable positive periodic solution of the system are obtained. An example together with its numeric simulations shows the feasibility of the main results.

MSC:
92D40 Ecology
39A11 Stability of difference equations (MSC2000)
92D25 Population dynamics (general)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Li, Y.K.; Lu, L.H., Positive periodic solutions of discrete \(n\)-species food-chain systems, Appl. math. comput., 167, 1, 324-344, (2005) · Zbl 1087.39012
[2] Agarwal, R.P., ()
[3] Gopalsamy, K., Stability and oscillations in delay differential equations of population dynamics, (1992), Kluwer Boston · Zbl 0752.34039
[4] Liu, P.; Gopalsamy, K., Dynamics of a hyperbolic logistic map with fading memory, Dyn. contin. discrete impuls. syst., 1, 1, 53-67, (1995) · Zbl 0869.39003
[5] Zhou, Z.; Zou, X., Stable periodic solutions in a discrete periodic logistic equation, Appl. math. lett., 16, 2, 165-171, (2003) · Zbl 1049.39017
[6] Chen, Y.M.; Zhou, Z., Stable periodic solution of a discrete periodic lotka – volterra competition system, J. math. anal. appl., 277, 1, 358-366, (2003) · Zbl 1019.39004
[7] Wang, W.D.; Lu, Z.Y., Global stability of discrete models of lotka – volterra type, Nonlinear anal., 35, 7, 1019-1030, (1999) · Zbl 0919.92030
[8] Chen, F.D., Permanence and global attractivity of a discrete multispecies lotka – volterra competition predator – prey systems, Appl. math. comput., 182, 1, 3-12, (2006) · Zbl 1113.92061
[9] Huo, H.F.; Li, W.T., Permanence and global stability for nonautonomous discrete model of plankton allelopathy, Appl. math. lett., 17, 9, 1007-1013, (2004) · Zbl 1067.39009
[10] Saito, Y.; Ma, W.; Hara, T., A necessary and sufficient condition for permanence of a lotka – volterra discrete system with delays, J. math. anal. appl., 256, 1, 162-174, (2001) · Zbl 0976.92031
[11] Yang, X.T., Uniform persistence and periodic solutions for a discrete predator – prey system with delays, J. math. anal. appl., 316, 1, 161-177, (2006) · Zbl 1107.39017
[12] Fan, Y.H.; Li, W.T., Permanence for a delayed discrete ratio-dependent predator – prey system with Holling type functional response, J. math. anal. appl., 299, 2, 357-374, (2004) · Zbl 1063.39013
[13] Fan, M.; Wang, K., Periodic solutions of a discrete time nonautonomous ratio-dependent predator – prey system, Math. comput. modelling., 35, 9-10, 951-961, (2002) · Zbl 1050.39022
[14] Fang, N.; Chen, X.X., Global stability of the nonlinear discrete competition system, J. fuzhou univ., 34, 6, 1-6, (2006), (in Chinese)
[15] Chen, X.X., Permanence and global stability for nonlinear discrete model, Adv. complex syst., 9, 1-2, 31-40, (2006) · Zbl 1107.92059
[16] Chen, F.D.; Xie, X.D.; Shi, J.L., Existence, uniqueness and stability of positive periodic solution for a nonlinear prey-competition model with delays, J. comput. appl. math., 194, 2, 368-387, (2006) · Zbl 1104.34050
[17] Chen, F.D., Permanence of a delayed nonautonomous gilpin – ayala competition model, Appl. math. comput., 179, 1, 55-66, (2006) · Zbl 1096.92041
[18] Chen, F.D., Some new results on the permanence and extinction of nonautonomous gilpin – ayala type competition model with delays, Nonlinear anal. RWA, 7, 5, 1205-1222, (2006) · Zbl 1120.34062
[19] Chen, F.D., Average conditions for permanence and extinction in nonautonomous gilpin – ayala competition model, Nonlinear anal. RWA, 7, 4, 895-915, (2006) · Zbl 1119.34038
[20] Chen, F.D.; Shi, J.L., Periodicity in a logistic type system with several delays, Comput. math. appl., 48, 1-2, 35-44, (2004) · Zbl 1061.34050
[21] Chen, F.D., Permanence in nonautonomous multi-species predator – prey system with feedback controls, Appl. math. comput., 173, 2, 694-709, (2006) · Zbl 1087.92059
[22] Chen, F.D., Positive periodic solutions of neutral lotka – volterra system with feedback control, Appl. math. comput., 162, 3, 1279-1302, (2005) · Zbl 1125.93031
[23] Chen, F.D., On a nonlinear non-autonomous predator – prey model with diffusion and distributed delay, J. comput. appl. math., 180, 1, 33-49, (2005) · Zbl 1061.92058
[24] Fan, M.; Wang, K., Global periodic solutions of a generalized \(n\)-species gilpin – ayala competition model, Comput. math. appl., 40, 7-8, 1141-1151, (2000) · Zbl 0954.92027
[25] Yang, P.; Xu, R., Global attractivity of the periodic lotka – volterra system, J. math. anal. appl., 233, 1, 221-232, (1999) · Zbl 0973.92039
[26] Zhao, J.D.; Chen, W.C., Global asymptotic stability of a periodic ecological model, Appl. math. comput., 147, 3, 881-892, (2004) · Zbl 1029.92026
[27] Chen, F.D., On a periodic multi-species ecological model, Appl. math. comput., 171, 1, 492-510, (2005) · Zbl 1080.92059
[28] Chen, F.D.; Shi, C.L., Global attractivity in an almost periodic multi-species nonlinear ecological model, Appl. math. comput., 180, 1, 376-392, (2006) · Zbl 1099.92069
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.